# SDR 97ZZZX1115

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: E1TLI
- Make and model: Airbus A320-231
- Aircraft serial: 405
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Condition: Failed
- Location: Blue System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5117 - BLUE HYDRAULIC LOW PRESSURE WARNING ON ECAM.  EN ROUTE DTW/HUX.  AIRCRAFT DIVERTED TO ORD.  BLUE SYSTEM ELECTRIC PUMP FOUND UNSERVICEABLE.  REMOVED AND REPLACED BLUE ELECRIC PUMP IAW AMM 29-12-51.  LEAK CHECK SATISFACTORY.  OPS CHECK SATISFACTORY
